# SDR 2006UALA01439

- Difficulty date: July 20, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 40,060 hours, 14,585 cycles
- Engine: Iae V2527A5
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYSTEM INOPERATIVE. RTFL.     REPLACED ANTENNA, SYSTEM TESTED GOOD ON GROUND.
